RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2008, Volume 11, Number 1, Pages 81–112 (Mi mt118)  

Superlarge deviations for sums of random variables with arithmetical super-exponential distributions

A. A. Mogulskiĭab, Ch. Pagma

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Abstract: Local limit theorems are obtained for superlarge deviations of sums $S(n)=\xi(1)+…+\xi(n)$ of independent identically distributed random variables having an arithmetical distribution with the right-hand tail decreasing faster that that of a Gaussian law. The distribution of $\xi$ has the form $\mathbb P(\xi=k)=e^{-k^\beta L(k)}$, where $\beta>2$, $k\in\mathbb Z$ ($\mathbb Z$ is the set of all integers), and $L(t)$ is a slowly varying function as $t\to\infty$ which satisfies some regularity conditions. These theorems describing an asymptotic behavior of the probabilities $\mathbb P(S(n)=k)$ as $k/n\to\infty$, complement the results on superlarge deviations in [1, 2].

Key words: arithmetical super-exponential distribution, integro-local and local theorems, superlarge deviations, deviation function, random walk, Gaussian approximation, Poissonian approximation.

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2008, 18:3, 185–208

Bibliographic databases:

UDC: 514.76+517.98
Received: 31.01.2007

Citation: A. A. Mogulskiǐ, Ch. Pagma, “Superlarge deviations for sums of random variables with arithmetical super-exponential distributions”, Mat. Tr., 11:1 (2008), 81–112; Siberian Adv. Math., 18:3 (2008), 185–208

Citation in format AMSBIB
\Bibitem{MogPag08}
\by A.~A.~Mogulski{\v\i}, Ch.~Pagma
\paper Superlarge deviations for sums of random variables with arithmetical super-exponential distributions
\jour Mat. Tr.
\yr 2008
\vol 11
\issue 1
\pages 81--112
\mathnet{http://mi.mathnet.ru/mt118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2437483}
\transl
\jour Siberian Adv. Math.
\yr 2008
\vol 18
\issue 3
\pages 185--208
\crossref{https://doi.org/10.3103/S1055134408030048}


Linking options:
  • http://mi.mathnet.ru/eng/mt118
  • http://mi.mathnet.ru/eng/mt/v11/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:216
    Full text:60
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020